Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the boundary behaviour of generalized Poisson integrals on symmetric spaces

Author: Henrik Schlichtkrull
Journal: Trans. Amer. Math. Soc. 290 (1985), 273-280
MSC: Primary 43A85; Secondary 22E30, 53C35
MathSciNet review: 787965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On a Riemannian symmetric space $ X$ of the noncompact type we introduce a generalized Poisson transformation from functions on the minimal boundary to functions on the maximal compactification whose restrictions to $ X$ are eigenfunctions of the invariant differential operators. Some continuity- and "Fatou"-theorems are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A85, 22E30, 53C35

Retrieve articles in all journals with MSC: 43A85, 22E30, 53C35

Additional Information

PII: S 0002-9947(1985)0787965-X
Keywords: Poisson integral, symmetric space, compactification, boundary, Fatou theorem
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia